# SDR CA120903003

- Difficulty date: August 27, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb EMB-500
- Engine: Pwc PW617FE
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulted
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKE OFF ROLL, THE PILOT RECEIVED A NR 1 ENGINE CONTROL FAULT,  WARNING AND ABORTED TAKE OFF.   TAXIED BACK TO THE TERMINAL AND RESET THE POWER AND FADEC CIRCUIT BREAKERS BEFORE MAKING A SUBSEQUENT NORMAL TAKE OFF.  THE SAME PROBLEM, OCCURRED ON THE RETURN FLIGHT.  TROUBLESHOOTING IS ON-GOING AND FOCUSING ON A POSSIBLE TORQUE MOTOR ISSUE.
